# SDR UPS97822297

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CENTER TANK UPPER REAR SPAR CAP SEVERELY CORRODED AND CRACKED AT BS 858 RBL 12-24.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION IAW SRM 53-2-5 FIG16.
